# SDR IPXA2023112115896

- Difficulty date: January 17, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N623UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65783
- Aircraft time: 11,872 hours, 1,813 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

*SUPPLEMENTAL SDR* *MAJOR REPAIR* S/M - SIDE CARGO DOOR LOWER OUTER SKIN SHALLOW DENT***SM40/LMX8*** REINSTALLED MCD UPPER DECK SIDE DOOR LOWER FWD LOCK RODS AND MAIN LOCKING ACTUATOR TORQUE TUBE ASSY IAW MM 52-32-00, 52-32-11, 52-32-12. EO 85298 ACCOMPLISHED
